# SDR DALA2024081208022

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0496800) CORROSION ON FLOOR SUPPORT @STA. 967+4, LBL 28-48 WL 208. REMOVED, REPLACED AND INSTALLED FLOOR SUPPORT AT STA 967+4", LBL 28-48 IAW B737-800 SRM 51-40-02-0G AND DWG 147A5650.
